# SDR 04FDEA03076

- Difficulty date: November 11, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6520656
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01167   CORROSION ON LT. HORIZ. STAB UPPER SPAR AT STAB STA. 198.  REPAIRED PER SRM 55-10-5 FIG 1
